MathSciNet Relay Station
MathSciNet bibliographic data
MR1464907 (98h:14039) 14J10 (14D99)
Kovács, Sándor J. Families over a base with a birationally nef tangent bundle. Math. Ann. 308 (1997), no. 2, 347–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement